Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Orthonormal sets with non-negative Dirichlet kernels. II


Author: J. J. Price
Journal: Trans. Amer. Math. Soc. 100 (1961), 153-161
MSC: Primary 42.15
MathSciNet review: 0126124
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.15

Retrieve articles in all journals with MSC: 42.15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0126124-4
PII: S 0002-9947(1961)0126124-4
Article copyright: © Copyright 1961 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia